How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Josh Your Own Question
Dr. Josh
Dr. Josh, Doctor
Category: Health
Satisfied Customers: 3565
Experience:  Practicing Physician, Family Physician for 7 years
Type Your Health Question Here...
Dr. Josh is online now
A new question is answered every 9 seconds

I have been having really bad stomach pains followed with

Customer Question

I have been having really bad stomach pains followed with vomiting and diarrhoea for the last two days, it's not getting any better. I don't know what it is, but I've been told that it could be food poisoning, I'm pregnant or the stomach flu. What do you think it might be?
Submitted: 2 months ago.
Category: Health
Expert:  Dr. Josh replied 2 months ago.


Myself Dr Josh- and I’m happy to help with your question today.

Please provide me the following information so that I can address your concern-

Did this happened after taking meals from outside?

Do you have fever?

Do you have severe abdomen cramps?

Blood mixed with stool?

Are you accepting fluids?

Have you taken any medications?

Are you late on periods? How long back was last period?

Waiting for your reply…


Expert:  Dr. Josh replied 2 months ago.


Thanks for staying online.

I am sorry to hear about your problems.

Well, from the description, it sounds to be Viral Origin Stomach Flu.

It causes, Diarrhea, crampy abdominal pain, nausea, and vomiting . Usually it is viral in origin.

It doesn't sound to be pregnancy.

You should Keep yourself hydrated, and maintain fluid levels.
You should eat something containing salt, such as crisps or soup.
You should maintain good standards of hygiene .You can take Ready-mixed rehydration sachets (eg Dioralyte, Rehidrat).
You can take Tab meclizine hydrochloride(Dramamine), it helps to stop nausea.

You need to take Tab Imodium(available as OTC) to reduce the frequency of bowel movements .It can be taken maximum up to 4 times , as per the requirement. You should Tab.Acetaminophen for relief from stomach ache & cramps.

If you notice fever, Blood in stool, any sign of dehydration then consult your doctor.
Signs of dehydration are-
Dry mouth, sunken eyes, low urine output, lethargic.
If you notice any of these signs, or develops fever, see your doctor immediately.

Also if you have been vomiting blood or having bloody or black bowel movements ,they are not normal, and emergency care should be accessed.

In case, if the symptoms are severe, and doesn't get relieved in next 10-12 hours then you should rush to ER. Doctor may give you intravenous fluids.

Most likely, you would feel better in next 12 hours, with above measures.
Good luck and take care.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards


Expert:  Dr. Josh replied 2 months ago.

Hi, just checking in to see how things are going.

Do you need further assistance?

Please use the REPLY BUTTON to reply back to me.I am happy to help you.

If you are done,then please leave positive rating above the chat box so I can get credit for helping you today we only get after positive feedback.Bonus is highly appreciated.

Thank you.

Kind Regards